Medical questions & health advice by licensed doctors
"Why does it tickle when I urinate, and could it be linked to pain in my belly?"
well you see ive been having to use the bathroom more then ever and when i go ive to go again and i get this tickling sensation on my vagina where my pee comes out of. ive been having some made headaches to ( hard to describe in a way not sore then other times they are ) .. then getting as if something is trying to push true my belly i dont get that all the time. i dont no whats wrong with me but im worried :( can you help me please .
I would suggest that you go to see your primary care doctor about this issue right away. The symptoms that you are describing include discomfort with urination ("tickling sensation"), frequency of urination and cramping in the lower abdomen. All of these symptoms are most likely to be caused by a urinary tract infection.
See a doctor who can help
Find a Primary care-doctors near you
Urinary tract infections are a very common problem in women, with many women getting these infections on a yearly basis or more frequently. Generally speaking, they are not a major problem and can be easily treated with prescription antibiotics. However, it is first necessary to have the diagnosis confirmed by your doctor. In addition to a physical examination, your doctor will likely want to perform some basic urine tests. If the diagnosis is confirmed, they can prescribe the necessary medications for you. In the meantime, if you develop high fevers or severe back pain, these could be symptoms of a worsening infection, and you should not wait to get in to see your doctor. Rather, you should go directly to an emergency room for a more rapid evaluation. Contact your doctor right away! I am confident that they can diagnose and treat this problem for you promptly.
Zocdoc Answers is for general informational purposes only and is not a substitute for professional medical advice. If you think you may have a medical emergency, call your doctor (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.